# SDR 05FDEA01901

- Difficulty date: July 13, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11
- Aircraft serial: 48597
- Aircraft time: 42,941 hours, 6,370 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, LEADING EDGE SKIN AT STA XORS 797 FOUND WITH 17 IN CRACKED.  REPAIR CARRIED OUT AS PER SRM 57-10-00 VOLUME I, FIGURE 37.
